# SDR G412008F00001

- Difficulty date: June 3, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KBWI NR 1 FIRE WARNING LIGHT AND BELL CAME ON MOMENTARILY THEN WENT OFF ENGINE WAS SHUTDOWN IAW COM PROCEDURE. THE CREW RETURNED TO KBWI AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HORSESHOE DETECTOR, LT CORE DETECTOR, RT CORE DETECTOR, AND RT FAN DETECTOR.  OPERATIONAL CHECK GOOD IAW MM 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
